# SDR K11A2020031105

- Difficulty date: January 19, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 67,046 hours, 36,558 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Service Door
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT SERVICE DOOR CORRODED
